# SDR CA191003022

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 53000
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF BELOW 80KTS DUE TO STEERING INOP CAUTION.  CORRECTIVE ACTION: REPLACED THE STEERING MANIFOLD (TC# 20191003022)
